MAUDE Adverse Event Report: ST PAUL CADD CASSETTE RESERVOIRS - FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD CASSETTE RESERVOIRS - FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7310-24
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Codes Inadequate Pain Relief (2388); Insufficient Information (4580)
Date of Event 04/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the disposable was in use by two separate patients, both using a separate devices programmed for pca use.They had no similar issues prior to the use of this lot number.The disposables in question were compounded on different days and quantity of fluid added to the reservoir has been verified to be correct by multiple pharmacists on their staff.These reservoirs ran empty despite showing anywhere between 24.7ml - 56ml remaining in the reservoir.Device programming and overall use verified using the device report features.They are quarantining the specific lot for a long time being.250 cadd reservoirs run out early on patients.
 
Additional Manufacturer Narrative
Other text: a supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
No product was returned.We are unable to confirm the reported complaint.If the product is returned this complaint will be reopened for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture., corrected data: h6: health effects - clinical signs and symptoms or conditions:.

Brand Name
CADD CASSETTE RESERVOIRS - FLOW STOP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16914630
Report Number3012307300-2023-05598
Device Sequence Number12356434
Product Code FPA
UDI-Device Identifier10610586032394
UDI-Public10610586032394
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K081156
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number21-7310-24
Device Catalogue Number21-7310-24
Device Lot Number4354512
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2023
Supplement Date Received by Manufacturer07/14/2023
Initial Report FDA Received Date05/11/2023
Supplement Report FDA Received Date08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale
Patient Weight66 KG
Patient EthnicityNon Hispanic